# SDR F3LA200600140

- Difficulty date: October 3, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,453 hours, 8,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR PANEL 222FF CORRODED ON BOTTOM CORNER.  REMOVED AND REPLACED FLOOR PANEL 222FF PER WORK CARD CP753-12.
